Periodic points and rotation numbers for area preserving diffeomorphisms of the plane
Publications Mathématiques de l'IHÉS, Volume 71 (1990), pp. 105-120.
@article{PMIHES_1990__71__105_0,
     author = {Franks, John},
     title = {Periodic points and rotation numbers for area preserving diffeomorphisms of the plane},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {105--120},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {71},
     year = {1990},
     zbl = {0721.58031},
     mrnumber = {92b:58182},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1990__71__105_0/}
}
TY  - JOUR
AU  - Franks, John
TI  - Periodic points and rotation numbers for area preserving diffeomorphisms of the plane
JO  - Publications Mathématiques de l'IHÉS
PY  - 1990
DA  - 1990///
SP  - 105
EP  - 120
VL  - 71
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1990__71__105_0/
UR  - https://zbmath.org/?q=an%3A0721.58031
UR  - https://www.ams.org/mathscinet-getitem?mr=92b:58182
LA  - en
ID  - PMIHES_1990__71__105_0
ER  - 
%0 Journal Article
%A Franks, John
%T Periodic points and rotation numbers for area preserving diffeomorphisms of the plane
%J Publications Mathématiques de l'IHÉS
%D 1990
%P 105-120
%V 71
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1990__71__105_0
Franks, John. Periodic points and rotation numbers for area preserving diffeomorphisms of the plane. Publications Mathématiques de l'IHÉS, Volume 71 (1990), pp. 105-120. http://www.numdam.org/item/PMIHES_1990__71__105_0/

[C] C. Conley, Iso ated Invariant Sets and the Morse index, C.B.M.S. Regional Conference Series in Math., 38 (1978), Amer. Math. Soc. Providence, R.I. | MR | Zbl

[F1] J. Franks, Recurrence and Fixed Points of Surface Homeomorphisms, Ergodic Theory and Dyn. Systems, 8* (1988), 99-107. | MR | Zbl

[F2] J. Franks, A Variation on the Poincaré-Birkhoff Theorem, "Hamiltonian Dynamics", Contemporary Math., Amer. Math. Soc., 81, 111-116. | MR | Zbl

[Th] W. Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc., 19 (1988), 417-431. | MR | Zbl

[W] W. Wilson, Smoothing derivatives of functions and applications, Trans. Amer. Math. Soc., 139 (1969), 416-428. | MR | Zbl